Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro sexual disfunction Dan Perkins

Posted by KikiCabell on December 15, 2004, at 10:11:37

In reply to Re: Lexapro sexual disfunction, posted by Dan Perkins on December 14, 2004, at 20:34:06

Thank you for your reply. I was taking Wellbutrin before I was switched to Lexapro and had no sexual side effects just as you mention. However, I had a series of seizures this summer and the Wellbutrin was blamed so I can't take it anymore. :(


> Yes, yes, yes, yes, yes (the sound of agreement - not orgasm). SSRIs cause sexual side effects for both sexes. This is a rare side-effect only in that people rarely don't experience sexual side-effects on SSRIs.
>
> Adding Wellbutrin to Lexapro is a common method of dealing with sexual side-effects, but it doesn't always (or often?) work very well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KikiCabell thread:429605
URL: http://www.dr-bob.org/babble/20041211/msgs/429842.html